# SDR USAA2012032100005

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 54,605 hours, 7,924 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Linkage
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - EMERGENCY EXIT DOOR 3R FAILED OPERATIONAL CHECK OF THE INTERLOCK MECHANISM.  TROUBLESHOOTING DETERMINED PROBLEM WAS STICKING LINKAGE.  CLEANED & LUBRICATED LINKAGE IAW A330 AMM 12-22-52.  OPS CHECKED INTERLOCK MECHANISM IAW JOB CARD 33C84452001.  OPS CHECK GOOD.
